Posted on January 9, 2019 by adminOral Contraceptive Tablets Exactly like going on the contraceptive pills, coming from these is also something you must consider before before deciding to actually do so. Irrespective of what the reason was before you started the contraceptive pills, viz. Irregular periods, acne and menstrual cramps or for preventing unwanted pregnancy; your body goes through several changes when you’re on or off of these. There’s no dearth of contraceptive pills in India and you can easily consult with a Gynecologist that will prescribe you the type and brand that suits you best. So, back to the consequences; when you’re on the pills, most of the side-effects are positive ones. • You will have a clear, acne free skin • Decrease in the risk of ovarian cancer • Regular periods • No menstrual cramps • Decrease in pelvic pain related to endometriosis • No risk of unwanted pregnancy What exactly happens when you opt to discontinue the use of oral contraceptive pills ? Although, it differs from woman to woman; a few of the effects after coming from the pills are: • Skin Care break-outs and Acne: As it’s a frequent change, when you stop using the contraceptive pills, make sure you follow a strict diet and skin care regime to avoid getting hormonal acne. • Breast tenderness: You might feel a little tenderness in your breasts for a couple of weeks. It typically wears off. • Uterine cramping: This will occur on and off. It will not be a persistent pain that you will feel throughout the day. • Moodiness, Irritability and higher stress level: You will be high-strung for most of the day due to hormonal upheaval in your system. If you’re still unsure but still need to discontinue them, ensure that you use another method of contraception. • Water retention: This is something that you will need to take very seriously as it is a huge problem for women. Pay massive attention to some change in the fitting of your garments or if your hands/feet seem swollen. Go on a low-sodium, detox diet to eliminate water retention. • Little Spotting: This is again not a regular thing. You will come across the majority of these symptoms every now and then for some time and the transition is generally smooth for most of the women. However, make certain that you keep your Gynecologist informed about the changes you have been noticing and going through. We are not trying to encourage the usage of contraceptive pills nor are we discouraging you to go off of them. It is your body and your decision to make. However, you need to be educated about the changes that you may experience. If you’re planning to have children and coming from oral contraceptives, make sure it’s done with meticulousness and preparation. You must be prepared for the changes in your body and how to deal with them.